National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 279555

Case Details

VAERS ID: 279555 (history)  
Age: 13.0  
Gender: Female  
Location: Indiana  
Vaccinated:2007-01-12
Onset:2007-01-12
   Days after vaccination:0
Submitted: 2007-07-10
   Days after onset:178
Entered: 2007-05-17
   Days after submission:54
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0637F / 0 UN / IM

Administered by: Private       Purchased by: Private
Symptoms: Injection site erythema, Injection site rash, Injection site swelling
SMQs:, Extravasation events (injections, infusions and implants) (broad), Haemodynamic oedema, effusions and fluid overload (narrow), Hypersensitivity (narrow)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness: Sulfonamide allergy
Preexisting Conditions:
Diagnostic Lab Data: Unknown
CDC Split Type: WAES0704USA05691

Write-up: Information has been received from a physician concerning an approximately 12 year old female patient with sulfonamide allergy who was vaccinated with her first dose of Gardasil and had a "slight" reaction with a red swelling rash at injection site. In March 2007, she was vaccinated IM with her second dose Gardasil and had "a more extreme" rash. Unspecified medical attention was sought. The patient''s outcome was unknown. Additional information has been requested. This is in follow-up to report (s) previously submitted on 5/14/2007. Initial and follow up information has been received from a physician concerning 13 year old female patient wit ha sulfonamide allergy who on 12-JAN-2007 was vaccinated IM into the left arm with her first dose of GARDASIL (lot # 653937/0637F). She had a "slight" reaction with a red swelling rash at the injection site, a red bumpy rash on arms around breast and "mouth burned." On 14-MAR-2007, she was vaccinated IM into the left arm with her second dose of GARDASIL (lot #655617/1447F). Two days later on 16-MAR-2007 the patient developed the same reaction, described as a red, bumpy "more extreme" rash on arms, around breast and "mouth burned." Additional information has been requested. This is a consolidation of two reports concerning the same patient. It has been determined that WAES # 0705USA00322 is a duplicate of WAES # 0704USA05691. Therefore WAES # 0705USA00322 is being deleted from our files and the information consolidated into WAES # 0704USA05691.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=279555


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166